# SDR A6WA200640391

- Difficulty date: November 22, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N2530
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 14,101 hours, 13,131 cycles
- Engine: Ge CF343B1
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510003903
- Part serial: 0339
- Condition: Odor
- Location: Galley
- Part time: 13,943 hours, 12,832 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

COFFEEMAKER HAS BURNING SMELL WHEN BREWING.  NO SMELL WHEN OFF.  PULLED AND COLLARED COFFEEMAKER CIRCUIT BREAKER.  PLACARDED AND PLACED ON MEL.  REMOVED AND REPLACED COFFEEMAKER IAW AMM.  OPS CHECK NORMAL.  REMOVED PLACARD AND MEL.  (K)
